# SDR HEEA080707

- Difficulty date: July 31, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Part serial: BH1921
- Condition: Leaking
- Location: Xmsn Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PUMP FOUND LEAKING.
